# SDR CA140423004

- Difficulty date: March 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Failed
- Location: Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   FLIGHT CREW RECEIVED A RT ENGINE BLEED CAUTION MESSAGE AND REFERRED TO THE QRH.  THE RT ENGINE COWL ANTI-ICE WAS SELECTED OFF. THE CREW DECLARED AN EMERGENCY AND ATC PROVIDED A STRAIGHT-IN APPROACH.  THE ACFT LANDED UNEVENTFULLY.  MAINTENANCE DEFERRED THE RT ENGINE FLOW CONTROL VALVE AND PERFORMED AN OPS CHECK OF THE RT ENGINE PRESSURE REGULATING SHUTOFF VALVE THAT TESTED SERVICEABLE.
